Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2016, Volume 17, Issue 1, Pages 148–159 (Mi cheb460)  

A discrete universality theorem for periodic Hurwitz zeta-functions

A. Laurinčikas, D. Mokhov

Faculty of Mathematics and Informatics, Vilnius University, Naugarduko str. 24, LT-03225 Vilnius, Lithuania

Abstract: In 1975, Sergei Mikhailovich Voronin discovered the universality of the Riemann zeta-function $\zeta(s)$, $s=\sigma+it$ , on the approximation of a wide class of analytic functions by shifts $\zeta(s+i\tau), \tau \in \mathbb{R}$. Later, it turned out that also some other zeta-functions are universal in the Voronin sense. If $\tau$ takes values from a certain descrete set, then the universality is called discrete.
In the present paper, the discrete universality of periodic Hurwitz zeta-functions is considered. The periodic Hurwitz zeta-function $\zeta(s,\alpha;\mathfrak{a})$ is defined by the series with terms $a_m(m+\alpha)^{-s}$, where $0<\alpha\leq1$ is a fixed number, and $\mathfrak{a}=\{a_m\}$ is a periodic sequence of complex numbers. It is proved that a wide class of analytic functions can be approximated by shifts $\zeta(s+ihk^{\beta_1} \log^{\beta_2}k, \alpha; \mathfrak{a})$ with $k=2,3,…$, where $h>0$ and $0<\beta_1<1$, $\beta_2>0$ are fixed numbers, and the set $\{ \log(m+\alpha): m =0,1,2 \}$ is linearly independent over the field of rational numbers. It is obtained that the set of such $k$ has a positive lower density. For the proof, properties of uniformly distributed modulo 1 sequences of real numbers are applied.
Bibliography: 15 titles.

Keywords: periodic Hurwitz zeta-function, space of analytic functions, limit theorem, universality.

Full text: PDF file (728 kB)
References: PDF file   HTML file
UDC: 519.14
Received: 11.12.2015
Accepted:10.03.2016
Language:

Citation: A. Laurinčikas, D. Mokhov, “A discrete universality theorem for periodic Hurwitz zeta-functions”, Chebyshevskii Sb., 17:1 (2016), 148–159

Citation in format AMSBIB
\Bibitem{LauMok16}
\by A.~Laurin{\v{c}}ikas, D.~Mokhov
\paper A discrete universality theorem for periodic Hurwitz zeta-functions
\jour Chebyshevskii Sb.
\yr 2016
\vol 17
\issue 1
\pages 148--159
\mathnet{http://mi.mathnet.ru/cheb460}
\elib{https://elibrary.ru/item.asp?id=25795077}


Linking options:
  • http://mi.mathnet.ru/eng/cheb460
  • http://mi.mathnet.ru/eng/cheb/v17/i1/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:134
    Full text:46
    References:43

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022